Feb 3, 2006
Can we use creatine with warfarin. What will happen with INR?
Response from Dr. Henry
Generally those compounds can be used in the same person. Warfarin has to be used carefully with some HIV drugs such as Sustiva depending which ones you are on. KH
hiv and tb
HIV+ and gastric bypass surgery
- Dry Mouth After Masturbation Worried I Have HIV
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Tingling Lips After Touching Penis Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- Can Chlamydia Testing Ever Be Wrong?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.